# SDR QMLA2010052010017

- Difficulty date: May 20, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 2312130001
- Condition: Interference
- Location: Cockpit Light
- Component: Light
- Component part number: 2312130001
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COPILOTS SIDE SUPPLEMENTAL NVG ANTENNA MOUNTED LIGHTING ON LT SIDE OF CTR PEDESTAL, HAS A RHEOSTAT THAT COULD POSSIBLY INTERFERE WITH THE FULL TRAVEL OF THE COPILOTS CYCLIC LT TO RT IF THE TRIM RELEASE WERE DEFERRED AND THE PASSENGER OR COPILOT IN THE LT SEAT WERE IN A POSITION WHERE THEIR RT LEG WAS BETWEEN THE RHEOSTAT AND CYCLIC.  REMOVED THE OPTIONAL NVG GOOSENECK LIGHT FROM THE COPILOTS SIDE LT CENTER COUNCIL, IAW STC SR01717SE, DRAWING 365-6596-012.
